# SDR DALA2025011500350

- Difficulty date: November 26, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,220 hours, 41,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON THE FUSELAGE AT THE RH WINDOW PANEL, STA 484 TO 503. ACCOMPLISH ER/A 622755-14 SECTION II INSPECTION WITHIN EVERY 24 MONTHS UNTIL ACCOMPLISHMENT OF SECTION III PERMANENT REPAIR NO LATER THAN 48,400 TOTAL CYCLES. ASSOCIATED ER/A 00-622755 ADDED FOR AC 9548. 17DEC24 LOG WAS REDEFFERED TO QC, ESTABLISHED MONITOR INSP. (LP #0715690)
